# SDR 4CIA2013F00156

- Difficulty date: July 3, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N672KS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC472
- Aircraft time: 26,881 hours, 39,577 cycles
- Engine: Garrtt TPE33111U
- Engine time: 25,862 hours, 38,875 cycles
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Reads High
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE OIL PRESSURE INDICATED HIGH ON THE DESCEND PHASE OF FLIGHT, PASS THE UPPER RED LINE OF THE OIL PRESSURE GAUGE.
